# SDR 04010676

- Difficulty date: January 10, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N676BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7644
- Aircraft time: 4,005 hours, 3,198 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 02015H6600
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OF FLIGHT 7832 CREW REPORTED FIRST OFFICERS SIDE WINDOW CRACKED.  CREW RETURNED TO IAD AND FLIGHT LANDED UNEVENTFULLY.  PASSENGERS WERE DEPLANED NORMALLY.  THE WINDOW WAS REPLACED AND A SATISFACTORY PRESSURIZATION CHECK WAS PERFORMED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
